Semi-marginalistic values for set games

Share/Save/Bookmark

Driessen, T.S.H. and Sun, H. (2006) Semi-marginalistic values for set games. International Journal of Game Theory, 34 (2). pp. 241-258. ISSN 0020-7276

[img]PDF
Restricted to UT campus only
: Request a copy
216Kb
Abstract:Concerning the solution theory for set games, the paper focuses on a family of values, each of which allocates to any player some type of marginalistic contribution with respect to any coalition containing the player. For any value of the relevant family, an axiomatization is given by means of three properties, namely one type of an efficiency property, the equal treatment property and one type of a monotonicity property. We present one proof technique which is based on the decomposition of any arbitrary set game into a union of simple set games, the value of which are much easier to determine. A simple set game is associated with an arbitrary, but fixed item of the universe.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/63651
Official URL:http://dx.doi.org/10.1007/s00182-006-0014-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 238283